Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 313, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 18, 2011, 4:07 PM CDT for Pottawattamie County, Shelby County, Iowa. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2011, 4:07 PM CDT (21:07 UTC)
- Expired
- Aug 18, 2011, 4:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pottawattamie County, IA, Shelby County, IA
The radar
The Omaha radar (KOAX), 81 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 4:12 PM CDT | HAIL 1.75 | Tennant, IA | |
| Aug 18, 4:16 PM CDT | HAIL 0.88 | 1 E Shelby, IA | ALSO 50 MPH WINDS. |
| Aug 18, 4:40 PM CDT | HAIL 1 | Hancock, IA | HAIL LASTED 10 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
068
WUUS53 KOAX 182107
SVROAX
IAC155-165-182145-
/O.NEW.KOAX.SV.W.0313.110818T2107Z-110818T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
407 PM CDT THU AUG 18 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST IOWA...
* UNTIL 445 PM CDT
* AT 406 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THIS STORM WAS LOCATED
NEAR SHELBY...OR 36 MILES NORTHEAST OF OMAHA...AND MOVING SOUTH AT
25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SHELBY...AVOCA...OAKLAND AND HANCOCK.
THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS
34 AND 40.
THE WARNED AREA INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 52
AND 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4130 9516 4130 9550 4151 9553 4151 9550
4160 9550 4160 9555 4161 9555 4170 9536
TIME...MOT...LOC 2107Z 343DEG 21KT 4155 9543
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD2 follow-up statements
661
WWUS53 KOAX 182121
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
421 PM CDT THU AUG 18 2011
IAC155-165-182145-
/O.CON.KOAX.SV.W.0313.000000T0000Z-110818T2145Z/
SHELBY IA-POTTAWATTAMIE IA-
421 PM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
POTTAWATTAMIE AND SOUTH CENTRAL SHELBY COUNTIES UNTIL 445 PM CDT...
AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SHELBY...OR 35 MILES NORTHEAST OF OMAHA...MOVING SOUTH
AT 25 MPH. AT 416 PM NICKEL SIZE HAIL AND 50 MPH WINDS WERE REPORTED
1 MILE EAST OF SHELBY.
LOCATIONS IMPACTED INCLUDE...
AVOCA...OAKLAND AND HANCOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4130 9550 4151 9553 4151 9550 4159 9550
4160 9550 4164 9533 4130 9516
TIME...MOT...LOC 2120Z 343DEG 21KT 4148 9540
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD506
WWUS53 KOAX 182130
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
430 PM CDT THU AUG 18 2011
IAC155-165-182145-
/O.CON.KOAX.SV.W.0313.000000T0000Z-110818T2145Z/
SHELBY IA-POTTAWATTAMIE IA-
430 PM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
POTTAWATTAMIE AND SOUTH CENTRAL SHELBY COUNTIES UNTIL 445 PM CDT...
AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR AVOCA...OR 35 MILES EAST OF OMAHA...MOVING SOUTH AT 20
MPH. AT AROUND 412 PM THIS STORM PRODUCED GOLF BALL SIZE HAIL
AROUND TENANT. THERE WAS ALSO AN UNCONFIRMED REPORT OF A GRAIN BIN
DESTROYED NEAR THAT AREA AROUND 410 PM.
LOCATIONS IMPACTED INCLUDE...
OAKLAND AND HANCOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4130 9550 4151 9553 4151 9550 4156 9550
4157 9530 4130 9516
TIME...MOT...LOC 2129Z 346DEG 19KT 4144 9538
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:18 PM CDT, 49 minutes earlier.
Area forecast discussion, Aug 18, 3:18 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 318 PM CDT THU AUG 18 2011 .DISCUSSION... TONIGHT... THE MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE THUNDERSTORMS... ESPECIALLY PRIOR TO 1 AM CDT. ONGOING MESOSCALE CONVECTIVE SYSTEM SHOULD CONTINUE TO EXPAND IN COVERAGE...THEN PUSH SOUTHEAST OUT OF THE AREA. DECENT INSTABILITY WAS NOTED IN 18Z KOAX SOUNDING WITH CAPE VALUES AROUND 3000 J/KG. PRECIPITABLE WATER VALUE WAS OVER 1.50 INCHES AND HAVE HAD SOME RAINFALL REPORTS OVER 1 INCH SO FAR. SOUTHERLY WINDS SHOULD TURN MORE TOWARD THE EAST AND NORTHEAST OVERNIGHT WITH LOWS 60 TO 65 NORTH AND MID TO UPPER 60S SOUTH. TONIGHT THROUGH MID PART OF NEXT WEEK... A FRONTAL BOUNDARY WILL SAG SOUTH THROUGH THE AREA FRIDAY...BUT IT ONLY LOOKS LIKE A SLIGHT CHANCE OF STORMS. THE 12Z NAM WAS FAIRLY AGGRESSIVE WITH DEVELOPMENT OF STORMS NORTHEAST OF A LINE FROM KOFK TO KOMA FRIDAY AFTERNOON. THAT SEEMED A BIT BULLISH BUT WILL MENTION SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. SEVERAL SHORTWAVE TROUGHS WILL MOVE ACROSS THE LOCAL AREA IN THE NORTHWEST FLOW ALOFT FRIDAY NIGHT THROUGH SATURDAY. KEPT PREVIOUS FAIRLY HIGH RAIN CHANCES GOING. TEMPERATURES WILL BE BELOW NORMAL SATURDAY WITH HIGHS 75 TO 80 NORTH AND 80 TO 85 SOUTH. COOL HIGH PRESSURE AND DRY CONDITIONS ARE EXPECTED TO BUILD IN FOR SATURDAY NIGHT...WITH LOWS MOSTLY 60 TO 65 BUT SOME UPPER 50S POSSIBLE (ESPECIALLY NORTH). THE PATTERN WILL REMAIN SOMEWHAT UNSETTLED SUNDAY NIGHT INTO MONDAY NIGHT WITH NORTHWEST FLOW CONTINUING. IT DOES APPEAR THAT THE 500 MB RIDGE WILL EXPAND EAST FROM THE ROCKIES AND INTO THE PLAINS WHICH COULD PUSH TEMPERATURES (ESPECIALLY HIGHS) TO ABOVE NORMAL LEVELS NEXT WEEK. THE 12Z ECMWF SHOWED A FAIRLY DECENT SHORTWAVE DROPPING DOWN INTO IOWA TUESDAY INTO WEDNESDAY. THE GFS WAS NOT AS AGGRESSIVE SO FOR NOW WILL JUST KEEP AN EYE ON THAT. && .AVIATION... FOR TAF SITES KOFK/KOMA/KLNK 18Z TAFS THUNDERSTORMS ARE MOST LIKELY TO AFFECT KOMA BUT MAY ALSO IMPACT KLNK AND KOFK...MOSTLY PRIOR TO 05Z. SOME VISIBILITY REDUCTION IS POSSIBLE TOWARD SUNRISE BUT SHOULD BECOME VFR BY MID MORNING. MVFR CEILINGS APPEAR POSSIBLE FRIDAY AFTERNOON...MAINLY AT KOFK. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && MILLER
Hazardous weather outlook, Aug 18, 11:35 AM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1135 AM CDT THU AUG 18 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-190645- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1135 AM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA THIS AFTERNOON AND TONIGHT. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE AFTER 1 PM IN NORTHEAST NEBRASKA...AND AFTER 3 PM IN EAST CENTRAL AND SOUTHEAST NEBRASKA...AS WELL AS WESTERN IOWA. THE MOST LIKELY THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO NORTHEAST NEBRASKA EARLY THIS AFTERNOON. THESE THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS THE AREA THIS AFTERNOON. ADDITIONAL THUNDERSTORM DEVELOPMENT IS LIKELY IN SOUTH DAKOTA AND THIS ACTIVITY MAY MOVE INTO THE REGION THIS EVENING AND OVERNIGHT. WITH SUFFICIENT MOISTURE IN PLACE ACROSS THE AREA...THE ATMOSPHERE IS EXPECTED TO BECOME STRONGLY UNSTABLE THIS AFTERNOON. THIS...ALONG WITH SEASONABLY STRONG WIND SHEAR...WILL ALLOW FOR ORGANIZED THUNDERSTORMS...INCLUDING A COUPLE OF SUPERCELLS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT WITH THESE THUNDERSTORMS. MINOR TO MODERATE FLOODING CONTINUES ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ROUND OF THUNDERSTORMS IS FORECAST FROM FRIDAY EVENING THROUGH SATURDAY ACROSS MAINLY SOUTHEASTERN NEBRASKA. SEVERE THUNDERSTORMS ARE NOT EXPECTED. ADDITIONAL SMALL CHANCES FOR THUNDERSTORMS WILL PERSIST INTO MONDAY BUT AGAIN...SEVERE STORMS ARE NOT EXPECTED WITH THIS ACTIVITY MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FOR THE NEXT SEVERAL WEEKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. BOUSTEAD
In the hours before
Local storm report, Aug 18, 2:35 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
235 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND GST MAPLETON 42.17N 95.79W
08/18/2011 E60.00 MPH MONONA IA PUBLIC
&&
LANDSVORKLocal storm report, Aug 18, 2:38 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
238 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL 3 NNE BLOOMFIELD 42.64N 97.63W
08/18/2011 E4.25 INCH KNOX NE PUBLIC
HAIL UP TO SOFTBALL SIZE BROKE OUT WINDSHIELD IN
WINDROWER.
&&
MILLERSpecial weather statement, Aug 18, 3:04 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 304 PM CDT THU AUG 18 2011 NEZ015-182030- THURSTON NE- 304 PM CDT THU AUG 18 2011 ...SPECIAL WEATHER STATEMENT FOR THURSTON COUNTY UNTIL 330 PM CDT... AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF HUBBARD...OR 18 MILES SOUTHWEST OF SIOUX CITY...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WINNEBAGO... WALTHILL... MACY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BOUSTEAD
Local storm report, Aug 18, 3:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
311 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 3 NW COLERIDGE 42.54N 97.24W
08/18/2011 E1.00 INCH CEDAR NE PUBLIC
BETWEEN 200 AND 245 PM.
&&
LANDSVORKSpecial weather statement, Aug 18, 3:49 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 349 PM CDT THU AUG 18 2011 NEZ017-018-182130- PIERCE NE-WAYNE NE- 349 PM CDT THU AUG 18 2011 ...SPECIAL WEATHER STATEMENT FOR WESTERN WAYNE AND SOUTHERN PIERCE COUNTIES UNTIL 430 PM CDT... AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF PLAINVIEW...OR 22 MILES NORTHWEST OF NORFOLK...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT... WILLOW CREEK STATE RECREATION AREA...PIERCE WINSIDE AND HOSKINS. DP/CZ
Local storm report, Aug 18, 3:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
350 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 3 NW ST. HELENA 42.84N 97.29W
08/18/2011 E1.75 INCH CEDAR NE PUBLIC
WIND ESTIMATED 60MPH.
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 2:08 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 37 min |
| Aug 18, 3:34 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 41 min |
| Aug 18, 4:17 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 43 min |
| Aug 18, 4:44 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 46 min |
| Aug 18, 4:53 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 52 min |
| Aug 18, 4:56 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie | 49 min |
| Aug 18, 5:20 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 40 min |
| Aug 18, 5:25 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Pottawattamie | 50 min |
| Aug 18, 5:41 PM CDT | Flash Flood Warning | OAX | Harrison, Pottawattamie | 5 hr |
| Aug 18, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 47 min |
| Aug 18, 5:50 PM CDT | Flash Flood Warning | OAX | Monona | 6 hr |
| Aug 18, 5:52 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Pottawattamie | 38 min |
| Aug 18, 5:58 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 28 min |
| Aug 18, 6:15 PM CDT | Areal Flood Advisory | OAX | Harrison, Mills, Montgomery, Pottawattamie, Shelby | 6 hr |
| Aug 18, 6:15 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 45 min |
| Aug 18, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 44 min |
| Aug 18, 6:40 PM CDT | Severe Thunderstorm Warning | OAX | Page | 38 min |
| Aug 18, 6:42 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 48 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.